MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-21
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 patient identification: sids (b)(6).Section e1 - email complete entry = (b)(6).
 
Event or Problem Description
The customer observed errors in the aliniq ams software causing incorrect c3 and c4 complement results to be generated.Customer states there was a typo on the upload code from a3600 automation system to ams and lis.The errors were as follows: ams - the c3 upload code from a3600 was incorrectly set as c4, however fixed immediately.The c3 and c4 complements had correct results on the alinity as follows: sample id (b)(6): c3 = 103.4 and c4 = 18.2.On the ams the correct values appeared for c3, but no value appeared on c4.Lis - on receiving c3 results, they were being replicated also as c4.C3 and c4 had the same value as c3.Once the typo was fixed, services were restarted, results were resent.The customer erased results on the lis, which caused tests to be repeated; however, this time, results were fine.The following is a list of patient id¿s and the request id that potentially were affected.Not all id¿s had bad results in ams, but they did have bad results in lis, due to a misconfiguration: patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).Patient id (b)(6), request id in ams (b)(6).No impact to patient management was reported.
 
Event or Problem Description
The customer observed errors in the aliniq ams software causing incorrect c3 and c4 complement results to be generated.Customer states there was a typo on the upload code from a3600 automation system to ams and lis.The errors were as follows: ams - the c3 upload code from a3600 was incorrectly set as c4, however fixed immediately.The c3 and c4 complements had correct results on the alinity as follows: sample id (b)(6) = 103.4 and c4 = 18.2 on the ams the correct values appeared for c3, but no value appeared on c4.Lis - on receiving c3 results, they were being replicated also as c4.C3 and c4 had the same value as c3.Once the typo was fixed, services were restarted, results were resent.The customer erased results on the lis, which caused tests to be repeated; however, this time, results were fine.The following is a list of patient id¿s and the request id that potentially were affected.Not all id¿s had bad results in ams, but they did have bad results in lis, due to a misconfiguration: patient id (b)(6), request id in ams 10262981 patient id (b)(6), request id in ams 10266350 patient id (b)(6), request id in ams 11401828 patient id (b)(6), request id in ams 11401841 patient id (b)(6), request id in ams 11416065 patient id (b)(6), request id in ams 11416067 patient id (b)(6), request id in ams 11418998 patient id (b)(6), request id in ams 11435562 patient id (b)(6), request id in ams 21198508 patient id (b)(6), request id in ams 21199094 patient id (b)(6), request id in ams 21199505 patient id (b)(6), request id in ams 21199756 patient id (b)(6), request id in ams 21267093 patient id (b)(6), request id in ams 21267097 patient id (b)(6), request id in ams 21306555 patient id (b)(6), request id in ams 21306601 patient id (b)(6), request id in ams 21326076 patient id (b)(6), request id in ams 21498727 patient id (b)(6), request id in ams 21511196 patient id (b)(6), request id in ams 21591024 patient id an (b)(6), request id in ams 21591050 no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section h4 - device mfg date: updated from blank to 3/22/2018.Through the investigation it was determined that the inconsistency of test results between the middleware and the instruments was due to a misconfiguration of the c4 assay code that was configured by the engineer using the c3 upload code instead.Since the upload channel for test c4 was not correctly configured (correct channel has to be c4 but it was c3 instead), aliniq ams was not able to import any c4 results coming from the instrument, therefore no c4 tests were resulted in aliniq ams, while c3 results were generated correctly.The issue was resolved through a configuration change within the aliniq ams middleware settings at the customer site: the upload channel code of the c4 test was properly associated in the analyzer section on aliniq ams so that correct values were then released by aliniq ams and sent to the lis.A device history record was reviewed and did not identify any non-conformances or potential non-conformances related to the issue under review.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18020985
Report Number3004032053-2023-00028
Device Sequence Number6650690
Product Code JQP
UDI-Device Identifier00380740158255
UDI-Public00380740158255
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-21
Device Lot NumberOCN01321-801-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown